U.S. doctors online nowAsk doctors free
Gilbert, AZ
A 27-year-old member asked:

been on celexa (citalopram) for 2 years & no side effects until the past 3 months drenching night sweats. could this be celexa (citalopram)? why would it just start now?

1 doctor answer1 doctor weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Celexa: If you have been on celexa for two years without side effects - would doubt it would start now. Per Drugs. Com increased sweating can occur in up to 11.3 % of people. I recommend that you discuss this with your doctor because drenching night sweats are not normal.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 41-year-old member asked:

How will drinking alcohol while i'm on citalopram affect me?

2 doctor answers5 doctors weighed in
Dr. Jason Campbell
Family Medicine 16 years experience
Additive Effects: The general consensus among medical professionals would be to avoid such a combination of alcohol and ssris such as citalopram (celexa). A drug interaction checklist offers a "caution advised" for this combination (not "avoid" nor "contraindicated") with reason of combo may increase risk of psychomotor impairment (additive effects). However I do feel that 1-2 drink equivalents should be okay.
A 40-year-old member asked:

Are night sweats caused by drinking alcohol a sign of a serious health risk condition?

2 doctor answers4 doctors weighed in
Dr. Jon Ahrendsen
Family Medicine 39 years experience
Many causes: There are many reasons for night sweats and drinking alcohol is not one of the common causes. Infections, (including tb), cancers, hormone problems, and gastric reflux, or cardiac problems can all lead infections. So night sweats themselves can be a serious health situation. You should probably see a medical professional to have an evaluation.
KS
A 35-year-old male asked:

Is it safe to take 75mg of wellbutrin, 10mg of celexa and 2mg of Abilify (aripiprazole) all at once?

2 doctor answers5 doctors weighed in
Dr. Mike Moore
Dr. Mike Mooreanswered
Family Medicine 8 years experience
Yes: It is safe to take those three medications together as long as the they were prescribed by the provider, and the provider who prescribed them is aware of the potential for interactions. As with any medications, if you experience side effects you should get in touch with the prescriber if they occur.
NC
A 38-year-old member asked:

My 2 year old has been limping for 2 wks. Blood test and X-ray show nothing. What could it be?

2 doctor answers5 doctors weighed in
Dr. David Escobar
Dr. David Escobaranswered
Family Medicine 9 years experience
Musculoskeletal: The next possibility is a musculoskeletal problem. This could include a muscle strain, a short leg or a congenital problem with the feet (e.g., pes planus). Problems with the peripheral nervous system should also be considered, particularly if your child is experiencing foot drop. Next steps might include a consult with an orthopedist, a pediatric osteopathic physician and/or a neurologist.
Dr. Sahba Ferdowsi
General Practice 18 years experience
my pleasure.
Nov 14, 2011
Egypt
A 32-year-old female asked:

My WBC is at 17, 500. Everything is normal including differential count. Spleen and liver are ok. For 2 days I have been feeling tired. What could it b?

2 doctor answers4 doctors weighed in
Dr. Geoffrey Rutledge
Internal Medicine 41 years experience
Too many to count: There isn't a simple answer to this question, because an elevated WBC is nonspecific, it can happen from just about any cause of inflammation or infection, or from other conditions of the blood-forming cells in the bone marrow.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated May 16, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.